# SDR IPXA2016070705522

- Difficulty date: July 3, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,725 hours, 7,344 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53610229201
- Condition: Damaged
- Location: Frm 6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FRAME 6 AT F.O.'S PITOT PROBE.  REPAIRED IAW EO A300-5310-61181-A
